# SDR HNAA2025080500504

- Difficulty date: May 17, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N918AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500902
- Aircraft time: 44,943 hours, 40,506 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F048306 CORROSION ON LH BEAM #6 GUSSET.  REMOVED AND INSTALLED SERVICEABLE LH BEAM #6 GUSSET IAW EMB-145 SRM 51-40-02
